Mouth sores after starting antibiotics - Mothering Forums

 
Thread Tools
#1 of 1 Old 03-28-2011, 09:53 PM - Thread Starter
 
emaye_to_2's Avatar
 
Join Date: Jan 2008
Posts: 399
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I just started taking antibiotics for the first time I can remember on Friday. Yesterday I started feeling painful sores on the top of my mouth, which is, apparently, a side effect of taking antibiotics. Can you recommend a home remedy or over-the-counter treatment for these mouth sores? Is it candida? Ouch.

emaye_to_2 is offline  
Reply


User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Online Users: 8,898

35 members and 8,863 guests
Alexme , averysmomma05 , coconotcoco , Daffodil , Dakotacakes , Deborah , eudaimoniagrace , fange , hagansautos , Janeen0225 , japonica , jcdfarmer , joandsarah77 , katelove , kathymuggle , lauren , lisak1234 , Lookingup , manyhatsmom , medicalsh06 , moominmamma , MylittleTiger , NaturallyKait , oaksie68 , omarinbox1888 , RollerCoasterMama , SchoolmarmDE , shantimama , Skippy918 , Springshowers , stellanyc , stewnomics , worthy , Xerxella
Most users ever online was 449,755, 06-25-2014 at 12:21 PM.